Advertisement

On the Ostrowski’s inequality for Riemann-Stieltjes integral and applications

  • S. S. Dragomir
Article

Abstract

An Ostrowski type integral inequality for the Riemann-Stieltjes integral ∫ a b ƒ (t) du (t), where ƒ is assumed to be of bounded variation on [a,b] andu is ofr-H- Hölder type on the same interval, is given. Applications to the approximation problem of the Riemann-Stieltjes integral in terms of Riemann-Stieltjes sums are also pointed out.

AMS Mathematics Subject Classification

26D15 26D20 41A55 

Key word and phrases

Ostrowski Inequality Riemann-Stieltjes Integral 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S.S. Dragomir,On the Ostrowski’s integral inequality for mappings with bounded variation and applications, Preprint, RGMIA Research Report Collection,2(1)(1999), 63–69, http://matilda.vu.edu.au/~rgmia/Google Scholar
  2. 2.
    S.S. Dragomir,On the Ostrowski inequality for the Riemann-Stieltjes integral ∫a/b ƒ(t)du(t), where ƒ is of Hölder type and u is of bounded variation and applications, submitted.Google Scholar
  3. 3.
    S.S. Dragomir and S. Wang,Applications of Ostrowski’s inequality to the estimation of error bounds for some special means and some numerical quadrature rules, Appl. Math. Lett.,11(1998), 105–109.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    S.S. Dragomir and S. Wang,A new inequality of Ostrowski’s type in L 1 norm and applications to some special means and to some numerical quadrature rules, Tamkang J. of Math.,28(1997), 239–244.MATHMathSciNetGoogle Scholar
  5. 5.
    S.S. Dragomir and S. Wang,A new inequality of Ostrowski’s type in L p norm, Indian Journal of Mathematics,40 (1998), No. 3, 299–304.MATHMathSciNetGoogle Scholar
  6. 6.
    D.S. Mitrinović, J.E. Pečarić and A.M. Fink,Inequalities for Functions and Their Integrals and Derivatives, Kluwer Academic Publishers, Dordrecht, 1994.Google Scholar
  7. 7.
    T. C. Peachey, A. Mc Andrew and S.S. Dragomir,The best constant in an inequality of Ostrowski type, Tamkang J. of Math.,30 (1999), No. 3, 219–222.MATHGoogle Scholar

Copyright information

© Korean Society for Computational and Applied Mathematics 2000

Authors and Affiliations

  1. 1.School of Communications and InformaticsVictoria University of TechnologyMelbourne CityAustralia

Personalised recommendations